Open Access
Translator Disclaimer
2011 On error probability exponents of many hypotheses optimal testing illustrations
Leader Navaei
Afr. Stat. 6(1): 307-315 (2011). DOI: 10.4314/afst.v6i1.1

Abstract

In this paper we study a model of hypotheses testing consisting of with to simple homogeneous stationary Markov chains ith finite number of states such that having different distributions from four possible transmission probabilities. For solving this problem we apply the method of type and large deviation techniques (LTD). The case of two objects having different distributions from to given probability distribution as examined by Ahlswedeh and Haroutunian.

Dans cet article nous étudions un modèle de tests d’hypothèses composé de deux chaines de Markov stationnaires homogènes et simples avec un nombre fini d'états ayant différentes distributions parmi quatre probabilités de transition possibles. Pour résoudre ce problème, nous appliquons la méthode des types et des techniques de grandes deviations. Le cas de deux objets ayant différentes distributions issues d'une distribution de probabilité donnée, a été examiné par Ahlswedeh et Haroutunian.

Citation

Download Citation

Leader Navaei. "On error probability exponents of many hypotheses optimal testing illustrations." Afr. Stat. 6 (1) 307 - 315, 2011. https://doi.org/10.4314/afst.v6i1.1

Information

Received: 28 January 2011; Accepted: 23 September 2011; Published: 2011
First available in Project Euclid: 10 May 2017

zbMATH: 1258.62088
MathSciNet: MR2913187
Digital Object Identifier: 10.4314/afst.v6i1.1

Subjects:
Primary: 62M02
Secondary: 60F10

Keywords: different distributions , error probabilities , Markov chains , reliabilities , transition probabilities

Rights: Copyright © 2011 The Statistics and Probability African Society

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.6 • No. 1 • 2011
Back to Top